MathSciNet Relay Station
MathSciNet bibliographic data
MR1983087 57R56 (57R90)
Rodrigues, Gonçalo Homotopy quantum field theories and the homotopy cobordism category in dimension $1+1$. J. Knot Theory Ramifications 12 (2003), no. 3, 287–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement